# SDR AALA202402264884

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 22,415 hours, 9,319 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Locked
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR WILL NOT OPEN. UNLOCKED DOOR AS REQUIRED.
